Previous |  Up |  Next


Title: A remark on a class of universal hill functions (English)
Author: Segeth, K.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 155-156
Summary lang: English
Category: math
MSC: 41A30
MSC: 65D15
MSC: 65L10
MSC: 65N30
idZBL: Zbl 0314.41008
idMR: MR0390598
Date available: 2012-10-05T19:00:50Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_33.pdf 360.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo